Taiwanese Journal of Mathematics

WEAKLY COMPLETELY CONTINUOUS SUBSPACES OF OPERATOR IDEALS

S. Mohammad Moshtaghioun

Full-text: Open access

Abstract

By introducing the concept of weakly completely continuous subspaces of operator ideals, it will be given some characterizations of this concept, specially in terms of relative weak compactness of all point evaluations related to that subspace. Also it is shown that the only Banach spaces such that all closed subspace of an operator ideal between them has this property, are reflexive Banach spaces.

Article information

Source
Taiwanese J. Math., Volume 11, Number 2 (2007), 523-530.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500404706

Digital Object Identifier
doi:10.11650/twjm/1500404706

Mathematical Reviews number (MathSciNet)
MR2333363

Zentralblatt MATH identifier
1131.47060

Subjects
Primary: 47L05: Linear spaces of operators [See also 46A32 and 46B28] 47L20: Operator ideals [See also 47B10]
Secondary: 46B28: Spaces of operators; tensor products; approximation properties [See also 46A32, 46M05, 47L05, 47L20] 46B99: None of the above, but in this section

Keywords
strongly completely continuous weakly completely continuous compact operator operator ideal integral operator

Citation

Moshtaghioun, S. Mohammad. WEAKLY COMPLETELY CONTINUOUS SUBSPACES OF OPERATOR IDEALS. Taiwanese J. Math. 11 (2007), no. 2, 523--530. doi:10.11650/twjm/1500404706. https://projecteuclid.org/euclid.twjm/1500404706


Export citation